# SDR SWAA120678

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 80,042 hours, 61,284 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 8,997 hours, 6,758 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 330A1000X
- Part serial: 858618
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  ON DEPARTURE FROM LAS NR 1 ENGINE COMPRESS STALL RIGHT AFTER LIFT OFF.  FOUND 9TH STAGE BLADES HAVE OUT OF LIMITS DAMAGE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
